# SDR ASAA2015072812627

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 70,818 hours, 40,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR VERY STIFF TO CLOSED.  ACFT GROUNDED.  PERFORMED OPS CHECK OF DOOR.  FOUND NO DEFECT.  LUBED PINS AND GUIDE AS PRECAUTIONARY.  ACFT OK FOR SERVICE, REF AMM 52-11-00 AND AMM 52-11-11.
